Nearest q-flat to m points

Authors
Citation
P. Tseng, Nearest q-flat to m points, J OPTIM TH, 105(1), 2000, pp. 249-252
Citations number
5
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Engineering Mathematics
Journal title
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
ISSN journal
0022-3239 → ACNP
Volume
105
Issue
1
Year of publication
2000
Pages
249 - 252
Database
ISI
SICI code
0022-3239(200004)105:1<249:NQTMP>2.0.ZU;2-4
Abstract
Recently, Bradley and Mangasarian studied the problem of finding the neares t plane to m given points in R-n in the least square sense. They showed tha t the problem reduces to finding the least eigenvalue and associated eigenv ector of a certain n x n symmetric positive-semidefinite matrix. We extend this result to the general problem of finding the nearest q-flat to m point s, with 0 less than or equal to q less than or equal to n - 1.